DOUBLE EDGE-VERTEX DOMINATION NUMBER OF GRAPHS


Kılıç E. , Aylı B.

Advanced Mathematical Models & Applications, vol.5, no.1, pp.19-37, 2020 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 1
  • Publication Date: 2020
  • Title of Journal : Advanced Mathematical Models & Applications
  • Page Numbers: pp.19-37

Abstract

An edge e = uv of graph G = (V, E) is said to edge-vertex dominate vertices u and v as well as all vertices adjacent to u and v. A set S ⊆ E is called a double edge-vertex dominating set, if every vertex of V is edge-vertex dominated by at least two edges of S. The minimum cardinality of a double edge-vertex dominating set of G is the double edge-vertex domination number and is denoted γdev(G). In this paper, we define double edge-vertex domination. Then we derive formulas for some special classes of graphs on double edge-vertex domination number.